MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted on (b)(6) 2025."defect" was written as reason for explantation; however, it is also indicated that the device did not contribute to explantation.Additional information received states that the user was reimplanted because hearing with the device was not satisfying.The user was re-implanted with a new device.
 
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
 
Additional Manufacturer Narrative
Conclusion: based on measurements performed on the device whilst it was implanted and during explant investigation, it must be assumed that the explantation was not due to a technical problem.The recipient_s perception was unsatisfactory; however, no technical problem could be detected.Based on the recipient report the reason for the lack of benefit for the recipient seems to be non-device related.This is a final report.
 
Event or Problem Description
Device was explanted on (b)(6) 2025."defect" was written as reason for explantation; however, it is also indicated that the device did not contribute to explantation.Additional information received states that the user was re-implanted because hearing with the device was not satisfying.The user was re-implanted.

Brand Name
CONCERTO
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key23755915
Report Number9710014-2025-01145
Device Sequence Number9584179
Product Code MCM
UDI-Device Identifier09008737062682
UDI-Public(01)09008737062682
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/15/2012
Device Model NumberMI1000 MED-EL CONCERT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale